# SDR DL72W960321

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273421
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT WING AILERON LOWER OUTBOARD SKIN HAD SEVERAL OVERSIZED AND WORN FASTENER HOLES DUE TO FATIGUE. SPLICED IN NEW SECTION OF SKIN PER MM 57-51-00, FIG 801.
